Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Unsymmetric solutions for the cylindrical membrane


Author: R. W. Dickey
Journal: Quart. Appl. Math. 44 (1986), 387-399
MSC: Primary 73K15
DOI: https://doi.org/10.1090/qam/856194
MathSciNet review: 856194
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. von Karman and H. S. Tsien, The buckling of thin cylindrical shells under axial compression, Jour. Aero. Sci. 7, 303 (1939) MR 0006926
  • [2] E. Bromberg and J. J. Stoker, Non-linear theory of curved elastic sheets, Quart. Appl. Math. 3, 246 (1945/46) MR 0013355
  • [3] E. Reissner, Rotationally symmetric problems in the theory of thin elastic shells, 3rd U.S. Natn. Congr. of Applied Mechanics, 51 (1958) MR 0101672
  • [4] R. Courant and D. Hilbert, Methods of Mathematical Physics, Vol. 1, Interscience Publishers, New York (1953) MR 0065391

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73K15

Retrieve articles in all journals with MSC: 73K15


Additional Information

DOI: https://doi.org/10.1090/qam/856194
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society